# SDR LR7A02066

- Difficulty date: August 12, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 33,708 hours, 20,189 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Ring Assembly
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 INSPECTION FOUND LT FS 477 RING SEGMENT CRACKED AT LBL 49, WL 267.  REPAIRED IAW SB 382-53-50, DWG KS382-53-184 R1.
